# SDR LR7A2020021080240

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 39,575 hours, 24,634 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: LS4325
- Condition: Cracked
- Location: Bs 814 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND THE FS814 RH BULKHEAD INBOARD CAP (TEE) CRACKED AT WL170, RBL65. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-14.    NR# 1000151182. / AD 2012-06-09, PSE# 53-50-07.
